# SDR FJTA2012060858741

- Difficulty date: May 18, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N874CP
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9EN1C11HB2BB2
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING A REPOSITION FLIGHT, CREW SELECTED GEAR DOWN.  THE FLIGHT CREW HAD A NOSE GEAR UNSAFE INDICATION.  THE CREW DECIDED NOT TO LAND AND RETURNED TO DEPARTURE.  THE FLIGHT CREW FLEW BY THE TOWER TO GET A VISUAL INDICATION OF THE POSITION OF THE GEAR.  THE GEAR WAS IN THE EXTENDED POSITION.  THE CREW DECLARED AN EMERGENCY AND LANDED. AFTER THE SUCCESSFUL LANDING, THE CREW PINNED THE NLG AND TAXIED THE ACFT TO  THE MX HANGER.  UPON INSP AND FUNCTIONAL CHECK OF THE OF THE LANDING GEAR IT WAS DISCOVERED THE NLG DOWN LOCK SWITCH  WAS NOT COMPLETELY ENGAGING.  MX ADJUSTED NLG DOWNLOCK SWITCH FOR CORRECT ENGAGEMENT.  PERFORMED SERVERAL GEAR SWINGS TO VERIFY CORRECT OPERATION.  ACFT RELEASED FOR SERVICE.
